BibTeX record journals/amai/OgnjanovicMRDP12

download as .bib file

@article{DBLP:journals/amai/OgnjanovicMRDP12,
  author    = {Zoran Ognjanovic and
               Zoran Markovic and
               Miodrag Raskovic and
               Dragan Doder and
               Aleksandar Perovic},
  title     = {A propositional probabilistic logic with discrete linear time for
               reasoning about evidence},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {65},
  number    = {2-3},
  pages     = {217--243},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10472-012-9307-9},
  doi       = {10.1007/s10472-012-9307-9},
  timestamp = {Sun, 28 May 2017 13:20:59 +0200},
  biburl    = {https://dblp.org/rec/journals/amai/OgnjanovicMRDP12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics